MathSciNet Relay Station
MathSciNet bibliographic data
MR222276 (36 #5328) 30.43
Milin, I. M. The coefficients of schlicht functions. (Russian) Dokl. Akad. Nauk SSSR 176 1967 1015–1018.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement